# SDR CA120125003

- Difficulty date: January 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 55,578 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT ENCOUNTERED A CRACKED (CAPTAIN`S SIDE), FIXED LATERAL WINDOW AFTER DEPARTURE THE FLIGHT CREW RETURNED THE AIRCRAFT. THERE WAS NIL ADVERSE PASSENGER REACTION AND THE AIRCRAFT DID NOT LAND OVERWEIGHT. LT FIXED WINDOW (7DG1) REPLACED IAW AMM 56-11-12 PB 401. REPLACED WHC NR 1 IAW AMM 30-42-34. OPERATIONAL TEST CARRIED OUT.
